# SDR IXXA20150811110

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 55,886 hours, 19,249 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND & PARKED AT CARGO LOADING AREA WITH THE RT ENG & APU RUNNING  RT AC BUS WENT TO OFF DURING LT ENG START.  AFTER MX & CREW DISEMBARKED.  TROUBLESHOOTING FOUND ELEC CABLES TO THE RT AC BUS BURNT AT STATION 412, STRINGER 23.5, STRINGER UNDER WIRES HAD SOME DEFORMATION.  ACFT GNDED.
